# SDR UALA2013041502544

- Difficulty date: April 12, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 86,293 hours, 13,701 cycles
- Engine: Pwa PW4060
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUEL PUMP LIGHT IN SWITCH STAYS ILLUMINATED WITH SWITCH ON.  REPLACED PRESSURE SWITCH.
